Neuro 3mg patch no longer working & now back on Mirapex - help!

After 2 months of the Neupro patch working for me I started getting very red raised rashes, which also itched like crazy....and often headaches.

My dr now suggested going back on Mirapex 2 mg....I'm terrified because it also worked initially, but then had augmentation & symptoms got even worse....walking basically all night. I'm nervous this will just happen again, & am out of options. Need advice....some people take pain meds, but I'm not sure why that would help.

5 Replies

oldestnewest
  • Your next step is to look at Gabapentin /Lyrica or Tramadol or oxycontin in that order. There are articles on the rlsuk site and on the rlshelp.org site- see elsewhere on this site for the hyperlinks or search- magnifying glass top right.

    You are not at the end of the road , but might need to either educate your doctor or change. Depending on where you live there may be an educated one nearby.

    Pain meds work presumably because they do a job in suppressing what the brain perceives as unpleasant . I'm on Oxycontin which works fine. But if I get a " tingling" at 3 in the morning , I find Paracetamol works well to get me over that hump.

    There would seem little point in you continuing with DAs given your history.

    Good luck.

    sleepreviewmag.com/2015/02/...

  • Please do not let your doctor put you back on Mirapex. 2mg is wayyyy to high a dose anyway, and should be no higher than .25mgs that what the RLS experts now recommend because of augmentation which you know about from taking the Mirapex before. The meds that Madlegs has said are the next class of meds to try for you. Read the article that Kaarina has highlighted.

  • Hi, you could try what I am doing - two days of patches and then two days of Mirapex. By mixing them it slows down the onset of augmentation. Also just for anyone who is on antidepressents I was able to halve my dose of rls medication by coming off them!

  • OMG 2mg of Mirapex no no no! WAY too high a dose for anybody and after having augmentation it is going to end badly .I would ask for Tramadol and gradually wean down off the patch.The painkillers work on the urge to move sensations aswell as on pain.You could add on Pregablin too as a combination often works best but please dont go on Mirapex that would be a backward step. Pipps x

You may also like...